# SDR SWAA2024111859412

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE RUBS HARD ON FUSELAGE<[01] ACCOMPLISHED REMOVAL; REPOSITIONING AND RE INSTALLATION OF R-2 DOOR ESCAPE SLIDE ON S/W WORK CARD TTG8Q00X1KWZ AND VERIFIED R2 DOOR SLIDE HAS NO FURTHER INTERFENCE ON FUSELAGE. NO FURTHER ACTION REQ.;[02] VERIFIED STEP#1.
